Decomposable circle-like continua
Fundamenta Mathematicae (1968)
- Volume: 63, Issue: 2, page 193-198
- ISSN: 0016-2736
Access Full Article
topHow to cite
topW.T. Ingram. "Decomposable circle-like continua." Fundamenta Mathematicae 63.2 (1968): 193-198. <http://eudml.org/doc/214039>.
@article{W1968,
author = {W.T. Ingram},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {2},
pages = {193-198},
title = {Decomposable circle-like continua},
url = {http://eudml.org/doc/214039},
volume = {63},
year = {1968},
}
TY - JOUR
AU - W.T. Ingram
TI - Decomposable circle-like continua
JO - Fundamenta Mathematicae
PY - 1968
VL - 63
IS - 2
SP - 193
EP - 198
LA - eng
KW - topology
UR - http://eudml.org/doc/214039
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.